American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Patrick Popescu-Pampu and Dmitry Stepanov. Local tropicalization. Contemporary Mathematics 589 (2013) 253-316.
Book volume table of contents
View Article: PDF

[2] António Araújo and Orlando Neto. Limits of tangents of quasi-ordinary hypersurfaces. Proc. Amer. Math. Soc. 141 (2013) 1-11.
Abstract, references, and article information
View Article: PDF

[3] B. Oréfice and J. N. Tomazella. Sections of Analytic Variety. Contemporary Mathematics 569 (2012) 161-175.
Book volume table of contents
View Article: PDF

[4] José Luis Cisneros-Molina, José Seade and Jawad Snoussi. Milnor Fibrations and the Concept of $d$-regularity for Analytic Map Germs. Contemporary Mathematics 569 (2012) 1-28.
Book volume table of contents
View Article: PDF

[5] Mamuka Shubladze. Singularities with critical locus a complete intersection and transversal type $A_1$. Contemporary Mathematics 569 (2012) 193-202.
Book volume table of contents
View Article: PDF

[6] Nero Budur. Singularity invariants related to Milnor fibers: survey. Contemporary Mathematics 566 (2012) 161-187.
Book volume table of contents
View Article: PDF

[7] Phạm Tiến Sơn. The Łojasiewicz exponent of a continuous subanalytic function at an isolated zero. Proc. Amer. Math. Soc. 139 (2011) 1-9. MR 2729065.
Abstract, references, and article information
View Article: PDF

[8] Shengli Tan, Stephen S.-T. Yau and Huaiqing Zuo. Łojasiewicz inequality for weighted homogeneous polynomial with isolated singularity. Proc. Amer. Math. Soc. 138 (2010) 3975-3984. MR 2679619.
Abstract, references, and article information
View Article: PDF

[9] M. Ferrarotti, E. Fortuna and L. Wilson. Algebraic approximation of germs of real analytic sets. Proc. Amer. Math. Soc. 138 (2010) 1537-1548. MR 2587437.
Abstract, references, and article information
View Article: PDF

[10] L. Birbrair, A. Fernandes and D. Panazzolo. Lipschitz classification of functions on a Hölder triangle. St. Petersburg Math. J. 20 (2009) 681-686. MR 2492357.
Abstract, references, and article information
View Article: PDF

[11] Tadeusz Krasinski, Grzegorz Oleksik and Arkadiusz Płoski. The {\L}ojasiewicz exponent of an isolated weighted homogeneous surface singularity. Proc. Amer. Math. Soc. 137 (2009) 3387-3397. MR 2515408.
Abstract, references, and article information
View Article: PDF

[12] L. Birbrair, J. C. F. Costa, A. Fernandes and M. A. S. Ruas. $\mathcal{K}$-bi-Lipschitz equivalence of real function-germs. Proc. Amer. Math. Soc. 135 (2007) 1089-1095. MR 2262910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jaroslaw Wlodarczyk. Simple Hironaka resolution in characteristic zero. J. Amer. Math. Soc. 18 (2005) 779-822. MR 2163383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Wieslaw Pawlucki. On the algebra of functions $\mathcal{C}^k$-extendable for each $k$ finite. Proc. Amer. Math. Soc. 133 (2005) 481-484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Fuensanta Aroca. Puiseux parametric equations of analytic sets. Proc. Amer. Math. Soc. 132 (2004) 3035-3045. MR 2063125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Masako Furuya and Masataka Tomari. A characterization of semi-quasihomogeneous functions in terms of the Milnor number. Proc. Amer. Math. Soc. 132 (2004) 1885-1890. MR 2053957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] José F. Fernando, Jesús M. Ruiz and Claus Scheiderer. Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004) 2663-2684. MR 2052192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Herwig Hauser. The Hironaka theorem on resolution of singularities (Or: A proof we always wanted to understand). Bull. Amer. Math. Soc. 40 (2003) 323-403. MR 1978567.
Abstract, references, and article information
View Article: PDF

[21] Adam Harris and Yoshihiro Tonegawa. A $\bar{\partial}\partial$--Poincaré lemma for forms near an isolated complex singularity. Proc. Amer. Math. Soc. 131 (2003) 3329-3334. MR 1990620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Bohao Sun and Leslie C. Wilson. Determinacy of smooth germs with real isolated line singularities. Proc. Amer. Math. Soc. 129 (2001) 2789-2797. MR 1838804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] A. Melle-Hernández. Euler characteristic of the Milnor fibre of plane singularities. Proc. Amer. Math. Soc. 127 (1999) 2653-2655. MR 1676312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Kevin Houston. Image multiple point spaces and rectified homotopical depth. Proc. Amer. Math. Soc. 126 (1998) 323-331. MR 1459124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Xiao Er Jian. Jet Cohomology of Isolated Hypersurface Singularities and Spectral Sequences. Trans. Amer. Math. Soc. 349 (1997) 547-577. MR 1363011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ti Wang. Linear Chevalley estimates . Trans. Amer. Math. Soc. 347 (1995) 4877-4898. MR 1308027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Kyungho Oh. Topological types of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 53-59. MR 1106181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Chunsheng Ban. A Whitney stratification and equisingular family of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 305-311. MR 1107918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] L. Kushner. Finite determination on algebraic sets . Trans. Amer. Math. Soc. 331 (1992) 553-561. MR 1028759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2